# SDR DHL2002708009

- Difficulty date: July 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2611 · Smoke Detection
- Part: Button
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTION SYSTEM NR 2 TEST BUTTON BROKE OFF DURING TEST.  REPAIRED TEST BUTTON COVER IAW BMM 20-60-01.
